Bluelight

Thread: neurontin and suboxone

Results 1 to 10 of 10
  1. Collapse Details
    neurontin and suboxone 
    #1
    i have a question you may find stupid.. i have searched on this and found no answers..

    im a weirdo who loves neurontin... in high doses.. i recently started taking sub.. i hadnt had any neuro in forever, and i just started subs on the 11th.. so i just yesterday took the two together and really didnt feel that much on the neuro.. does sub block that too? i know its blocking my opiate receptors, but i dont think thats what causes neuro to feel good.. doesnt it hit some other receptor?? in short, will sub block the good feelings i get from neuro?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter xxkcxx's Avatar
    Join Date
    Sep 2008
    Location
    in a snuggie
    Posts
    7,860
    not sure why that would happen, but the one time I used gabapentin recreationally, I was on subs and it worked fine.



    I was on 4 mg I believe, maybe 8mg and I took 1200-1800mg of gabapentin.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    i just didnt know if sub would block it.. so you were able to get neuro buzz? im on 8mg in the am and 4 mg in the pm... and i take a LOT of neuro.. 600mg tablets, about 12 a day
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter xxkcxx's Avatar
    Join Date
    Sep 2008
    Location
    in a snuggie
    Posts
    7,860
    I've only done it once, but I've certainly read a lot of people say it is one of those drugs you need to take a break from in between in order to keep getting high cause your body gets tolerant very quickly.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    yea, im just on my second day of taking it again after about a one month break from it (which was an unbearable nightmare, just like opiate w/d, i swear) and i just dont feel it like i used to. that bums me out sooo bad, cuz i LOVE that neurontin buzz!!!
    Reply With Quote
     

  6. Collapse Details
     
    #6
    over to bdd
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter
    Join Date
    Jan 2010
    Location
    New York
    Posts
    182
    neurontin doesn't do much to begin with. i dont take it as directed, i use it once every couple of weeks when i have bad anxiety. i've taken as much as 3g and felt nothing. if i mix it with lyrica, that's another story.

    when i used to use i noticed that if i took multiple drugs i would only feel the strongest one. in your case, maybe the suboxone just overpowered the neurontin. i'm on both and the neurontin helps with anxiety but doesn't get me high.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Actually Neurontin never gave me a buzz didn't see the hype, fell down stairs and needed for nerve pain after being on Sub 12mg 2xs a day and taking even the 400mg Neuro made me feel like on oxy
    Reply With Quote
     

  9. Collapse Details
     
    #9
    I just done the combo today! im on 16mg suboxone and I took 6 300mg Gabapentin! Also took 14,10mg Temazepam! Good combo! relaxed and anxiety free!

    People always debate if you get high or a Euphoric feeling! the Euphoria for me personally is being free of stress and anxiety!
    Reply With Quote
     

  10. Collapse Details
     
    #10
    I'm on only about an 1/8 the of an 8 mg of sub per day and I have run out of my gabapentin .I take 1800 to 2400 mg of gabapentin per day and been 24 hours since last 600 mg of gabapentin Andi am experiencing weird terrible axiety itching burning all over especially hands ,nose,eyes the worst headache ever.I knew would have slight burning in hands due to neck surgery and hardware and also multiple back surgeries but this is starting to really be nuts.Not panicked because know better but have been depressed going down on dose but having some feelings like never before and have been thru opiate and benzodiazopene withdrawals before nothing like this maybe not worse but not sure how to handle.Should I be concerned enough to go to ER I am having tightness in chest as well as the other symptoms and headaches.I am 63 and not sure if that's a factor.
    Thanks anyone!
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •